Sh:1027

Bib entry
@article{Sh:1027,
 author = {Shelah, Saharon},
 title = {{The colouring existence theorem revisited}},
 journal = {Acta Math. Hungar.},
 fjournal = {Acta Mathematica Hungarica},
 volume = {159},
 number = {1},
 year = {2019},
 pages = {1--26},
 issn = {0236-5294},
 doi = {10.1007/s10474-019-00953-2},
 mrclass = {03E02 (03E04 03E05 03E75)},
 mrnumber = {4003692},
 doi = {10.1007/s10474-019-00953-2},
 note = {\href{https://arxiv.org/abs/1311.1026}{arXiv: 1311.1026}},
 arxiv_number = {1311.1026}
}